# SDR AALA970958

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER CHORD ANGLE AT NR 4 FLAP TRACK IS CRACKED.  REPAIRED CHORD ANGLE PER ESO 11697 DATED 5-6-97.  TST:  56,297 HOURS.  CYCLES:  36,202.  (X)
